Research

Research


Papers

One sided extendability and p-continuous analytic capacities (with E. Bolkas, V. Nestoridis, C. Panagiotis), submitted.

Measurable Steinhaus sets do not exist for finite sets or the integers in the plane (with M. Kolountzakis), submitted. Also at arXiv:1604.06454.

Interpolation and sampling for analytic self-mappings of the unit disc (with J. I. Monreal Galan), submitted. Also at arXiv:1407.7776.

On universality and convergence of the Fourier series of functions in the disc algebra (with Ch. Papachristodoulos), Journal d'Analyse Mathématique. Also at arXiv:1503.03426.

Continuity of weighted estimates for sublinear operators (with N. Pattakos), Procceedings of the Edinburgh Mathematical Society. Also at arXiv:1206.4580.

(Weak) compactness of Hankel operators on BMOA, Publicacions Matemàtiques, 58 (2014), 221-231. Also at arXiv:1108.2817.

Condenser capacity under multivalent holomorphic functions (with S. Pouliasis), Computational Methods and Function Theory, 13 (2013), 11-20.

Semigroups of composition operators and integral operators in spaces of analytic functions (with O. Blasco, M. Contreras, S. Diaz-Madrigal, J. Martinez, A. Siskakis), Annales Academiæ Scientiarum Fennicæ Mathematica, 38 (2013), 67-90.

The essential norm of a composition operator on the minimal Möbius invariant space (with Th. Mitsis), Annales Academiæ Scientiarum Fennicæ Mathematica, 37 (2012), 203-214. Also at arXiv:1005.4935.

Singular oscillatory integrals on Rn (with I. Parissis), Mathematische Zeitschrift, 266 (2010), 169-179.

Hankel and Toeplitz transforms on H1: continuity, compactness and Fredholm properties (with J. Virtanen), Integral Equations and Operator Theory, 61 (2008), 573-591.

Hausdorff and quasi-Hausdorff matrices on spaces of analytic functions (with P. Galanopoulos), Canadian Journal of Mathematics, 58 (2006), 548-579.

A class of non-convex polytopes that admit no orthonormal basis of exponentials (with M. Kolountzakis), Illinois Journal of Mathematics, 46 (2002), 1227-1232.

The Steinhaus tiling problem and the range of certain quadratic forms (with M. Kolountzakis), Illinois Journal of Mathematics, 46 (2002), 947-951.

Isotropic surface area measures (with A. Giannopoulos), Mathematika, 46 (1999), 1-13.

Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to universal Taylor series (with E. Katsoprinakis), Procceedings of the American Mathematical Society, 127 (1999), 2083-2090.

On best uniform approximation by bounded analytic functions, Bulletin of the London Mathematical Society, 28 (1996), 15-18.

Continuity of the operator of best uniform approximation by bounded analytic functions, Bulletin of the London Mathematical Society, 25 (1993), 44-48.

On the Busemann-Petty problem about convex, centrally symmetric bodies in Rn, Mathematika, 39 (1992), 258-266.

On convexity of level curves of harmonic functions in the hyperbolic plane, Procceedings of the American Mathematical Society, 114 (1992), 695-698.

Almost isometric maps of the hyperbolic plane (with J. Garnett), Journal of the London Mathematical Society, 43 (1991), 269-282.

The Schrödinger-Hill equation -ÿ(x)+q(x)y(x)=μy(x); on odd potentials q, Illinois Journal of Mathematics, 33 (1989), 375-383.

Best uniform approximation by bounded analytic functions, Procceedings of the American Mathematical Society, 103 (1988), 882-886.

A few thoughts.

Closed range composition operators on B1, (with Th. Mitsis) (2011).

On the best constant for the discrete Hilbert transform, (2004).

A note on a generalization of Hilbert's inequality, a simple triviality (1997).


Back to my home page